# SDR JJBA20250827056

- Difficulty date: August 8, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 42,459 hours, 29,205 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP ON FR16 BTW STR15R-16R FOUND CRACKED.  REMOVED AND REPLACED CF1 SHEAR CLIP ON FR16 BTW STR15R-16R.
